Skip to Main content Skip to Navigation
Journal articles

An involution for the Gauss identity

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622610
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:07:06 PM
Last modification on : Wednesday, February 3, 2021 - 7:54:26 AM

Identifiers

  • HAL Id : hal-00622610, version 1

Collections

Citation

W.Y.U. Chen, Q.-H. Hou, Alain Lascoux. An involution for the Gauss identity. Journal of Combinatorial Theory, Series A, Elsevier, 2003, 102 (2), pp.309-320. ⟨hal-00622610⟩

Share

Metrics

Record views

319